MAUDE Adverse Event Report: MEDLINE RENEWAL GLIDESCOPE SPECTRUM LARYNG BLAD LOPRO2.5

MEDLINE RENEWAL GLIDESCOPE SPECTRUM LARYNG BLAD LOPRO2.5
Catalog Number 2700962RH
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, multiple blades were attempted to be used during intubation but displayed a blurry picture.
 
Additional Manufacturer Narrative
It was reported that multiple blades were attempted to be used during intubation but displayed a blurry picture.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.

Brand Name
GLIDESCOPE SPECTRUM LARYNG BLAD LOPRO2.5
Common Device Name
GLIDESCOPE SPECTRUM LARYNG BLAD LOPRO2.5
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond OR 94456 1876
Manufacturer Contact
meghana maddilli
3 lakes drive
northfield, IL 60093-2753
MDR Report Key25344089
Report Number3032391-2026-00022
Device Sequence Number18701690
Product Code CCW
UDI-Device Identifier10193489032222
UDI-Public10193489032222
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K012667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number2700962RH
Device Lot NumberS4-547674
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age62 YR
Patient SexUnknown